# SDR FDEA202511122164

- Difficulty date: November 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66867
- Aircraft time: 5,200 hours, 2,555 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876102
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP FLOOR PANEL 242JFF (145T5876-102) REQUIRES REPAIR. FABRICATED FLOOR PANEL 242JFF, MPN: 145T5876-102, RBL 11- RBL 33, STA. 930- 982 IN REF.  TO B767 BOEING DWG 145T5876-102 AND FEDEX DWG SR67-53-009. THIS IS A  MAJOR REPAIR. THE INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91292 SEQ#   114.
